Menu

BASIC REGIMEN – AFTER A MONTH

0

Thanks to AM and others ..

It’s been a month i’ve started Basic regimen and my face was almost clear but then i made a huge mistake . I tried Vitamin C Serum that too with Vitamin E oil ( Gel one) .. It was fine at the first day because i used the powder type vitamin E . but second day when i used the oil type (gel form) very next day i had several breakouts. that to horrible like 6-7 on face . i stopped the serum .and tried every other spot treatments and over a week all pimples getting back now some spots left to fade . i wish i should’ve listened to @AM ­čÖü

And one more thing is that before Sebonac gel caused me irritation i stopped . but after this much breakouts i thought i should give it again a last try . it worked . it’s been 4 days and Sebonac helped me to cure the current breakout. so i’m using it daily till my face is acne-free !

1. Can i start Retino-A Gel if sebonac working well on my skin ?

2. Kojivit works very slowly . I’m APST 1.5-2 .. Can i try Rejuglow ?

3. Vitamin C or Vitamin E is the real culprit ?

2 Answers

1

Hi Abraham,, Salicylic Acid & Tretinoin combined can be fatal for your skin & you will land up in the same problem of more breakouts as both would dry out your skin, cause intense irritation & lead to acne. I think I mentioned this before to you & am saying it again – Retino ( Gel or Cream) is a standalone product & not to be combined with any other topical cream or anti acne medication except for antibacterial one’s like Clindamycin or metrogyl gel & that too with caution.

When you are on Retino, everything else in your regimen right from the face wash, moisturizer & sunblock – all should be neutral without a hint of AHA, BHA or any other potential irritant till the time your skin adjusts to it.

Your question above – Vitamin C could well be the culprit & high concentrations of Vitamin C can most certainly cause ┬ábreakouts for acne prone skin. I have had the same problem when I used it once. Not sure about vitamin E though I have heard it can also cause.

If Sebonac is working for you, stick with it. Don’t keep shifting too many products.

Kojivit takes time & is not absolutely Non Comedogenic  so you could try Kaya Pigmentation reducer, that shows results quickly in like 2 to 3 weeks but can give you reduction by about 60% & beyond that it stops working on the spots.  Rejuglow I believe is stronger & could be a potent irritant on skin that is already using Sebonac. So take it easy!

LD
791
0

Hiya Abraham what @lalitha said. Plus, yes, you could try Rejuglow gel, but be sure to test it on part of the face since your skin might be sensitive from using Sebonac. It’s great Sebonac is working for you. In this case, Sebonac would pretty much be all you need for management of acne.

AM
3,051

Your Answer

Category: Tags: asked January 21

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"